dr hab. Rafał Czyż

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Analizy Matematycznej

HabilitacjaOtwarcie: 2010-01-28, Zamknięcie: 2011-06-16

Publikacje:

15.
A note on Le-Pham's paper-convergence in Ep spaces, ACTA MATHEMATICA VIETNAMICA vol. 34 (2009), 401-410
13.
Remarks on boundary values of some classes of plurisubharmonic functions, INTERNATIONAL JOURNAL OF FUNCTIONAL ANALYSIS, OPERATOR THEORY AND APPLICATIONS vol. 1 (2009), 25-38
7.
On the Cegrell classes, MATH Z vol. 256 no. 2 (2007), 243--264
2.
Some global solutions of the complex Monge-Ampere equation, BULLETIN OF THE POLISH ACADEMY OF SCIENCES: MATHEMATICS vol. 50 no. 3 (2002), 287-296

Konferencje:

3.
6 Forum Matematyków Polskich, PTM, Warszawa, Polska, 2015-09-07 - 2015-09-12
2.
The 19th NORDAN conference in Complex Analysis, Science Institute, University of Iceland, Reykjavik, Iceland, 2015-04-25 - 2015-04-26
1.
Komplex Analysis Winter School and Workshop, CIRM, Marseille, France, 2014-03-24 - 2014-03-29

Recenzje (po 27 października 2003 roku)

RecenzowanyJednostkaTreść recenzji
Habilitacja: Marta KosekKatedra Teorii Aproksymacji 

Granty (realizowane po maju 2009 roku)